Nguyen Tien Zung
Nguyen Tien Zung
Verified email at math.univ-toulouse.fr
TitleCited byYear
Poisson structures and their normal forms
JP Dufour, NT Zung
Springer Science & Business Media, 2006
2662006
Symplectic topology of integrable Hamiltonian systems, I: Arnold-Liouville with singularities
NT Zung
Compositio Mathematica 101 (2), 179-215, 1996
172*1996
A note on focus-focus singularities
NT Zung
Differential Geometry and its Applications 7 (2), 123-130, 1997
1411997
Symplectic Topology of Integrable Hamiltonian Systems, II: Topological Classification: Dedicated to Professor Charles-Michel Marle
NT Zung
Compositio Mathematica 138 (2), 125-156, 2003
942003
Symplectic Topology of Integrable Hamiltonian Systems, II: Topological Classification: Dedicated to Professor Charles-Michel Marle
NT Zung
Compositio Mathematica 138 (2), 125-156, 2003
942003
Equivariant normal form for nondegenerate singular orbits of integrable Hamiltonian systems
E Miranda, NT Zung
Annales scientifiques de l’Ecole normale supérieure 37 (6), 819-839, 2004
822004
Equivariant normal form for nondegenerate singular orbits of integrable Hamiltonian systems
E Miranda, NT Zung
Annales scientifiques de l’Ecole normale supérieure 37 (6), 819-839, 2004
822004
Proper groupoids and momentum maps: linearization, affinity, and convexity
NT Zung
Annales Scientifiques de l’École Normale Supérieure 39 (5), 841-869, 2006
682006
Proper groupoids and momentum maps: linearization, affinity, and convexity
NT Zung
Annales Scientifiques de l’École Normale Supérieure 39 (5), 841-869, 2006
682006
Convergence versus integrability in Poincaré-Dulac normal form
NT Zung
arXiv preprint math/0105193, 2001
632001
Convergence versus integrability in Birkhoff normal form
NT Zung
Annals of mathematics, 141-156, 2005
612005
Galoisian obstructions to non-Hamiltonian integrability
M Ayoul, NT Zung
Comptes Rendus Mathematique 348 (23-24), 1323-1326, 2010
462010
Torus actions and integrable systems
NT Zung
arXiv preprint math/0407455, 2004
432004
Another note on focus-focus singularities
NT Zung
Letters in Mathematical Physics 60 (1), 87-99, 2002
422002
Linearization of Nambu structures
JP Dufour, NT Zung
Compositio Mathematica 117 (1), 83-105, 1999
361999
Levi decomposition for smooth Poisson structures
P Monnier, NT Zung
Journal of Differential Geometry 68 (2), 347-395, 2004
342004
A note on equivariant normal forms of Poisson structures
E Miranda, NT Zung
arXiv preprint math/0510523, 2005
302005
A note on degenerate corank-one singularities of integrable Hamiltonian systems
NT Zung
Commentarii Mathematici Helvetici 75 (2), 271-283, 2000
252000
Rigidity of Hamiltonian actions on Poisson manifolds
E Miranda, P Monnier, NT Zung
Advances in mathematics 229 (2), 1136-1179, 2012
242012
Decomposition of nondegenerate singularities of integrable Hamiltonian systems
NT Zung
Letters in Mathematical Physics 33 (3), 187-193, 1995
211995
The system can't perform the operation now. Try again later.
Articles 1–20